# SDR CA990927045

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737204
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 69638951
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 SPOILER ACTUATOR FORWARD SUPPORT BRACKET CRACKED AT ATTACH BOLT HOLE, REPLACED.
